Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Increase of pain in back, arm after recall of Prednisone. Side effect?

My guestion is in regards to the recall of the 20mg Prednisone. I was just on prednisone for my back instead of feeling better I feel worst. Not only does my back contnue to hurt ,every location that ive had a fracture or the arm in which I had a torn rotator cuff is stiff and giving me pain. What are the symthoms of the recalled drug. I have taken prednisone before and did not have this reaction. I am anurse and am not aware of this being a side effect
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Your question is very confusing. Recalled Drugs mean Drugs which are removed from markets By FDA or the producing Farms. But your asking seems reuse of drugs that you have used previously. You took Prednisolone without any problem . But you have not mentioned the illness, now you are taking it for back ?pain . Prednisolone does not have any such side effects. Its side effects are commonly- Weight gain, Facial swelling, fatigue or weakness, Depression, mania, psychosis, Peptic ulcer, Infections, Steroid-induced osteoporosis, etc., and sometimes Painful hips or shoulders and joint pain but very rare. But you better avoid it if you sustained a fracture. For pain you can simply use Nonsteroidal anti-inflammatory drugs like aspirin, ibuprofen, and naproxen, all of which are available over the counter in most countries.

Answered: Mon, 22 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor